# SDR SCNA95202

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1002243
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT AIRSTAIR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  REMOVED AND REPLACED AFT AIRSTAIR OVERHEAD EMERGENCY EXIT LIGHT ASSEMBLY IAW MM 33-50-61 AND LIGHT TESTED GOOD.
